# SDR HALA2016071800277

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,096 hours, 9,207 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Alt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE CABIN ALTITUDE AUTO 1.  PERFORMED FIM 21-31-TREE 809 NO FAULTS NOTED OK FOR SVC.
